7 Publikationen

Alle markieren

[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2760313
Isolated singularities of affine special Kähler metrics in two dimensions
Haydys A (2015)
Communications in Mathematical Physics 340(3): 1231–1237.
PUB | DOI | WoS | arXiv | Inspire
 
[6]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2736563
Fukaya-Seidel category and gauge theory
Haydys A (2015)
Journal of Symplectic Geometry 13(1): 151-207.
PUB | DOI | WoS
 
[5]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901205
A compactness theorem for the Seiberg-Witten equation with multiple spinors in dimension three
Haydys A, Walpuski T (2015)
Geometric and Functional Analysis 25(6): 1799-1821.
PUB | DOI | WoS
 
[4]
2015 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2642796
Dirac operators in gauge theory
Haydys A (2015)
In: New ideas in low dimensional topology. Kauffman LH, Manturov VO (Eds); Series on Knots and Everything, 56. Singapore: World Scientific: 161-188.
PUB | DOI | arXiv | Inspire
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548583
Gauge theory, calibrated geometry and harmonic spinors
Haydys A (2012)
Journal of the London Mathematical Society 86(2): 482-498.
PUB | DOI | WoS | arXiv | Inspire
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587847
Nonlinear dirac operator and quaternionic analysis
Haydys A (2008)
Communications in Mathematical Physics 281(1): 251-261.
PUB | DOI | WoS
 
[1]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592093
HyperKähler and quaternionic Kähler manifolds with S-1-symmetries
Haydys A (2008)
Journal of Geometry and Physics 58(3): 293-306.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

7 Publikationen

Alle markieren

[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2760313
Isolated singularities of affine special Kähler metrics in two dimensions
Haydys A (2015)
Communications in Mathematical Physics 340(3): 1231–1237.
PUB | DOI | WoS | arXiv | Inspire
 
[6]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2736563
Fukaya-Seidel category and gauge theory
Haydys A (2015)
Journal of Symplectic Geometry 13(1): 151-207.
PUB | DOI | WoS
 
[5]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901205
A compactness theorem for the Seiberg-Witten equation with multiple spinors in dimension three
Haydys A, Walpuski T (2015)
Geometric and Functional Analysis 25(6): 1799-1821.
PUB | DOI | WoS
 
[4]
2015 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2642796
Dirac operators in gauge theory
Haydys A (2015)
In: New ideas in low dimensional topology. Kauffman LH, Manturov VO (Eds); Series on Knots and Everything, 56. Singapore: World Scientific: 161-188.
PUB | DOI | arXiv | Inspire
 
[3]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548583
Gauge theory, calibrated geometry and harmonic spinors
Haydys A (2012)
Journal of the London Mathematical Society 86(2): 482-498.
PUB | DOI | WoS | arXiv | Inspire
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587847
Nonlinear dirac operator and quaternionic analysis
Haydys A (2008)
Communications in Mathematical Physics 281(1): 251-261.
PUB | DOI | WoS
 
[1]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592093
HyperKähler and quaternionic Kähler manifolds with S-1-symmetries
Haydys A (2008)
Journal of Geometry and Physics 58(3): 293-306.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung